• DE
  • EN
  • FR
  • International Database and Gallery of Structures

Advertisement

Modified Frye–Morris polynomial model for double web-angle connections

Author(s):





Medium: journal article
Language(s): en 
Published in: International Journal of Advanced Structural Engineering, , n. 3, v. 7
Page(s): 295-306
DOI: 10.1007/s40091-015-0100-y
Copyright: © The Author(s) 2015
License:

This creative work has been published under the Creative Commons Attribution 4.0 International (CC-BY 4.0) license which allows copying, and redistribution as well as adaptation of the original work provided appropriate credit is given to the original author and the conditions of the license are met.

  • About this
    data sheet
  • Reference-ID
    10151600
  • Published on:
    10/12/2018
  • Last updated on:
    02/06/2021